Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Odorless greenish vaginal discharge. On medication for yeast infection. Need to get checked again?

Hello, My girlfriend is having a green odorless discharge from her vagina. She went to the doctors and they told her she had a yeast infection. So they gave her medication for it. now before they gave her the medication and before she started using it she didnt have any discharge. But after she started having a watery discharge and now its a slightly green color. could you possibly tell me what it could be? should I take her back in to the doctors? I also forgot to mention that she was supposed to take it back to back for 3 consecutive days and she used the first tube on saturday but didnt use another tube until 3 days later.
Asked On : Mon, 22 Apr 2013
Answers:  1 Views:  61
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
May 2013
Thanks for the query.
Greenish vaginal discharge can be seen in trichomoniasis, bacterial infections etc.
Sometimes multiple organs can be involved in causing infection.
As she didn't use the medication prescribed regularly, the complete cure cannot be expected.
So better to consult gynecologist once again, get examined, if need go for vaginal swab culture and sensitivity and other needed investigation. Then according to the report take treatment.
For more details you can ask me through:
Take care.

Answered: Mon, 22 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor